# SDR 2001F00430

- Difficulty date: August 16, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER FORWARD CARGO, BS 700 STATION 20L, AT FRAME TO SKIN WEB, HAS A CRACK AT RIVET.  CUT OUT DAMAGE AREA AND INSTALLED FRAME REPAIR AT BS 700 STATION 20L IAW B727 SRM 53-10-4.  (M)
